SeMA Journal

pp 1–10 | Cite as

Asymptotic attractors of KdV–KSV equations

Article
  • 3 Downloads

Abstract

In this paper, we apply the method of orthogonal decomposition to prove the existence of asymptotic attractors for the KdV–KSV equations. Moreover, the dimensions estimate of asymptotic attractors is obtained.

Keywords

KdV–KSV equation Asymptotic attractors Dimensions estimate 

Mathematics Subject Classification

35B41 35B45 35K55 

Notes

Acknowledgements

The author would like to thank the anonymous referee for his/her valuable suggestions and comments to improve the quality of the paper.

References

  1. 1.
    Chow, S.N., Lu, K.: Inertial manifolds for flows in Banach spaces. J. Differ. Equ. 74(1), 285–317 (1988)CrossRefMATHGoogle Scholar
  2. 2.
    Christor, C.I., Velarde, M.G.: Diddipative solitions. Physica D 86(1–2), 323–347 (1995)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Foias, C., Sell, G., Temam, R.: Inertial manifolds for nonlinear evolutionary equations. J. Differ. Equ. 73(2), 309–353 (1988)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Gao, P., Zhao, Y.: Global attactor for damped KdV-KSV equation in an unbounded domain. Acta Scientiarum Naturalium Universitatis Pekinensis 41(1), 5–8 (2002). (in Chinese)MATHGoogle Scholar
  5. 5.
    Robinson, J.C.: Infinite-Dimensional Dynamical Systems. Cambridge University Press, Cambridge (2001)CrossRefMATHGoogle Scholar
  6. 6.
    Ruggieri, M.P., Speciale, M.: Quasi self-adjoint coupled KdV-like equations. AIP Conf. Proc. 1558, 1220–1223 (2013)CrossRefGoogle Scholar
  7. 7.
    Ruggieri, M.P., Speciale, M.: New exact solutions for a coupled KdV-like model. J. Phys. Conf. Ser. 482, 012036 (2014)CrossRefGoogle Scholar
  8. 8.
    Ruggieri, M.P., Speciale, M.P.: Conservation laws for a model derived from two layer-fluids. J. Phys. Conf. Ser. 482, 012037 (2014)CrossRefGoogle Scholar
  9. 9.
    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Springer, New York (1997)CrossRefMATHGoogle Scholar
  10. 10.
    Wang, G.X., Liu, Z.R.: The asymptotic attractors of Kuramoto-Sivashinsky equation. Acta Math. Appl. Sin. 23(3), 329–336 (2000). (in Chinese)MathSciNetMATHGoogle Scholar
  11. 11.
    Xia, H.Q.: Initial-boundary value problems for the KdV-KSV equation. Math. Appl. 11(2), 116–121 (1998). (in Chinese)MathSciNetMATHGoogle Scholar
  12. 12.
    Xia, H.Q.: Global attactor for a damped KdV-KSV equation. Math. Appl. 12(1), 31–36 (1999). (in Chinese)MathSciNetMATHGoogle Scholar
  13. 13.
    Zhu, C.S.: Asymptotic attractors of Benjamin-Bona-Mahony equations. Eur. J. Pure. Appl. Math. 1(2), 3–10 (2008)MathSciNetMATHGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2018

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsSouthwest UniversityChongqingPeople’s Republic of China

Personalised recommendations